# SDR DHL2003604562

- Difficulty date: May 27, 2003
- Submitted: August 23, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 89,636 hours, 28,948 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Vertical Stab
- Part time: 89,636 hours, 28,948 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB L/E FORMER INNER SECTION CRACKED 0.500 AT STA ZFS 104.750 LT SIDE. STOP DRILLED CRACK AT ZFS 104.750 AND FABRICATED REINFORCEMENT IAW SRM 55-2-0 FIG 2. CLEANED, TREATED AND PRIMED AREA AND REINFORCEMENT IAW SRM 51-1-8B. INSTALLED REINFORCEMENT IAW SRM 51-1-20D PAGE 9, SRM 51-1-21 PG 1.
